# SDR HEEA979166

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: King, KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WEAK SENSITIVITY. PERFORMED PRELIMINARY INSPECTION.  REPLACED MIXER DIODE CR202.  REPAIRED PROBLEM.  ADJUSTED FREQUENCY AND PULSE WIDTH.  COOKED UNDER HEAT LAMP, VIBRATED AND PUT IN FREEZER.  BENCH CHECK GOOD.
